MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM TCG; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM TCG; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45552-CURVC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "unable to thread picc line past length of introducer, when pulled out picc line, the stylet was noted to be past the catheter and bent at a 90-degree angle.Suddenly, the part of the stylet that was bent broke off outside of the patient.The length of the navicurve was compared to an intact navicurve to ensure there was no wire left behind in the patient".The patient had no harm or injury.
 
Additional Manufacturer Narrative
(b)(4).One vps rhythm dlx k-01352-001 stylet navigation stylet:.018" x 30-25/32" lg and one double lumen coated catheter were returned for investigation.A visual examination of the stylet revealed the stylet was separated approximately 7/8 inches from the tip.The separated piece of the returned stylet body measured approximately 7/8 inches.The remaining body of the stylet had kinks approximately 1 1/2 inches, 5 inches, and 25 inches from the stylet tip.A comparison to a known good dlx stylet revealed the complete stylet was returned.A visual examination of the catheter revealed the catheter was trimmed to 38 cm with no obvious external defects or anomalies.The stylet does not appear to have been trimmed even though the catheter was trimmed, the separation occurred below the kinked area, the kinked area is the designed flex area of the stylet; the tubing at both separations appears to have been subjected to a force, resulting in the separation of the stylet body.A device history record review performed on the stylet did not reveal any manufacturing related issues.The reported issue was confirmed by evaluation of the returned sample.Although the complaint was confirmed, a root cause related to the manufacturing process was not identified.The probable cause for this issue could not be determined.Teleflex will continue to monitor and trend reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM TCG
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21168959
Report Number9680794-2025-00002
Device Sequence Number11831259
Product Code LJS
UDI-Device Identifier10801902208733
UDI-Public(01)10801902208733(11)240926(17)260227(10)33F24E0622(21)
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Catalogue NumberDLX-45552-CURVC
Device Lot Number33F24E0622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown